Open Access
April 2015 Socle filtrations of the standard Whittaker (g,K)-modules of Spin(r,1)
Kenji Taniguchi
Kyoto J. Math. 55(1): 43-61 (April 2015). DOI: 10.1215/21562261-2848115


Studied are the composition series of the standard Whittaker (g,K)-modules. For a generic infinitesimal character, the structures of these modules are completely understood, but if the infinitesimal character is integral, then there are not so many cases in which the structures of them are known. In this paper, as an example of the integral case, we determine the socle filtrations of the standard Whittaker (g,K)-modules when G is the group Spin(r,1) and the infinitesimal character is regular integral.


Download Citation

Kenji Taniguchi. "Socle filtrations of the standard Whittaker (g,K)-modules of Spin(r,1)." Kyoto J. Math. 55 (1) 43 - 61, April 2015.


Published: April 2015
First available in Project Euclid: 13 March 2015

zbMATH: 1320.22006
MathSciNet: MR3323527
Digital Object Identifier: 10.1215/21562261-2848115

Primary: 22E45 , 22E46

Keywords: real reductive group , Whittaker module

Rights: Copyright © 2015 Kyoto University

Vol.55 • No. 1 • April 2015
Back to Top